http://dx.doi.org/10.1006/aphy.1998.5890

">
 

Title

Magnetohydrodynamic axisymmetric turbulence

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Ann. Phys.

Keywords

Physics, Multidisciplinary

Abstract

A statistical approach to magnetohydrodynamic (MHD) axisymmetric turbulence is considered. The double and triple correlations of the components of thr velocity and magnetic fields are expressed in terms of scalar Functions. The equations of MHD then provide four equations governing these scalar Functions. The isotropic version of the present formulation provides an improved version of the previous MHD isotropic treatment. (C) 1999 Academic Press.

Journal Title

Annals of Physics

Volume

272

Issue/Number

2

Publication Date

1-1-1999

Document Type

Article

Language

English

First Page

167

Last Page

176

WOS Identifier

WOS:000079335900001

ISSN

0003-4916

Share

COinS